# SDR QXEA0101418

- Difficulty date: August 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 6,705 hours, 9,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H088
- Condition: Inoperative
- Location: Cabin
- Part time: 22,185 hours, 31,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND AFT EMERGENCY LIGHT INOPERABLE. REMOVED AND REPLACED PS3 EMERGENCY POWER SUPPLY BATTERY. OPERATIONAL CHECK IS O.K. AIRCRAFT RETURNED TO SERVICE.
